# SDR MASA98131

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N218YV
- Make and model: Beech 1900D
- Aircraft serial: UE218
- System (JASC): 3444 · Ground Proximity System
- Part: Computer
- Part number: 9650686001
- Condition: Malfunctioned
- Location: Gpws
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 5451 - PFN-MCO - ON SHORT FINAL APPROACH TO MCO, CREW RECEIVED A 'TOO LOW GEAR' AURAL WARNING.  INITIATED A GO AROUND AND REQUESTED THE RESCUE TRUCKS STANDBY.  ALL OTHER GEAR INDICATIONS WERE NORMAL AND THE GPWS DID NOT ACTIVATE ON THE SECOND APPROACH.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE DEFERRED THE GPWS PER MEL 34-18.  IN SUBSEQUENT MAINTENANCE, THE GPWS COMPUTER WAS REMOVED AND REPLACED.  (M)
